# SDR P5CA202008120277

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,565 hours, 22,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENGINE IGNITION 1 INOPERATIVE.  EXCEPT ER OPERATIONS.  PERFORMED AUDIBLE TEST OF THE RH ENGINE IAW AMM 71-00-00, NR 1 IGNITER INOPERATIVE,  NR 2 IGNITER OPERATIONAL IAW AMM LIMITS.
